# SDR EIA2004088

- Difficulty date: September 2, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 111,856 hours, 24,125 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM FWD SIDE (J) CHANNEL CORRODED BS 460 LBL 9.  FABBED AND INSTALLED REPAIR PARTS,  STA 460 LOWER CHORD LBL9 IAW SRM 51-40-04 FIG. 1 AND 51-30-02.
